# SDR ASAA0240124

- Difficulty date: October 4, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 65479577
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FORWARD CARGO DOOR FRAME AFT CLOSURE WEB LOWER FORWARD CORNER IS DAMAGED.  REMOVED DAMAGED LOWER FORWARD CORNER OF FORWARD CARGO DOOR FRAME AFT CLOSURE WEB AND REPAIRED PER SRM.  (M)
